Funktionalgleichungen für konstante Funktionen.

Peter Volkmann; Norbert Steinmetz

Aequationes mathematicae (1984)

  • Volume: 27, page 87-96
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Volkmann, Peter, and Steinmetz, Norbert. "Funktionalgleichungen für konstante Funktionen.." Aequationes mathematicae 27 (1984): 87-96. <>.

author = {Volkmann, Peter, Steinmetz, Norbert},
journal = {Aequationes mathematicae},
keywords = {constant solutions; Cauchy equation; meromorphic functions},
pages = {87-96},
title = {Funktionalgleichungen für konstante Funktionen.},
url = {},
volume = {27},
year = {1984},

AU - Volkmann, Peter
AU - Steinmetz, Norbert
TI - Funktionalgleichungen für konstante Funktionen.
JO - Aequationes mathematicae
PY - 1984
VL - 27
SP - 87
EP - 96
KW - constant solutions; Cauchy equation; meromorphic functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.